4 doctors weighed in:

How to manage side effects of a remeron (mirtazapine) overdose?

4 doctors weighed in
Dr. Rudolf Brutoco
Pediatrics - Psychiatry
3 doctors agree

In brief: Professional eval

An acute "od" would have to be deliberate, and it would require emergency room care.
Otherwise, "overdose" is a relative thing. Whomever is prescribing the remeron(mirtazapine) needs to discuss your experience with the medication, including benefits and possible problems. Meds of this type always need close clinical monitoring, especially in the early stages &when doses, or circumstances, change.

In brief: Professional eval

An acute "od" would have to be deliberate, and it would require emergency room care.
Otherwise, "overdose" is a relative thing. Whomever is prescribing the remeron(mirtazapine) needs to discuss your experience with the medication, including benefits and possible problems. Meds of this type always need close clinical monitoring, especially in the early stages &when doses, or circumstances, change.
Dr. Rudolf Brutoco
Dr. Rudolf Brutoco
Thank
Read more answers from doctors